# SDR CX7A194J0421

- Difficulty date: March 28, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N318CE
- Make and model: Saab 340B
- Aircraft serial: 340B358
- Aircraft time: 21,628 hours, 25,173 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIEVED TAILPIPE HOT INDICATION (ABORTED TAKEOFF) WARNING IMMEDIATELY EXTINGUISHED.
